# SDR 126222405

- Difficulty date: February 24, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N462QS
- Make and model: Gulstm GIV
- Aircraft serial: 1262
- Aircraft time: 9,340 hours, 4,465 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION MAIN NORMAL, NOSE WHEEL INDICATION GREEN AND HANDLE UNSAFE LIGHT WAS ILLUMINATED.  WHEN GEAR WAS PLACED IN THE DOWN POSITION THE INDICATIONS REMAINED THE SAME.
